My daughter ever sense she was first put on meds (several meds, different ones) she vomits almost every meal. Its been a year now. They put her on acid reflux meds but that does nothing for the vomiting. I know she is not doing it on purpose. Its always very mucosae, like when you would have sinus issues. She will eat and she will start coughing/ gagging and then vomit. I doesn’t seem to matter what kind off food. Sometimes it is even liquids, juice or tea. Has anyone else seen issues like this. And did you find out the cause?? Thank you all for your support!
Canadian daughter, I will talk to her about asking her doctor to have a scope done.
Drug side effects shouldn’t take a year. When my son’s meds were increased quickly he got severely constipated, but it went away after a few weeks.
If the vomiting is going on for a year maybe her body just does not like these meds. I think they would have to be changed or stopped. A trial change/stoppage would indicate if they are the cause of the vomiting.
I used to get nausea and there are prescription meds or natural remedies that help. I sometimes drank ginger water mixed with brown sugar. Hope that helps.
Thank you, She thinks the same thing… I appreciate you input.
Tukey, Thank you, that actually sounds quite good.
My son does this too when he drinks or eats too fast or too much. I don’t understand it.
Yes my son vomits alot and I finally looked at the side effects of the medicine and its listed. However, energy drinks which have high caffeine and sugar content can have a bad effect on the stomach and esophagus. My son gets relief from it by making sure he doesn’t eat or drink highly acidic foods, so he cuts out juice, coke, energy drinks to one a day, no eating after 7PM and drinks lots of water. His vomiting is down to once a week.
So my daughter was finally seen by a regular doctor and he checked for stomach ulcers and the lot. And he said it was most likely the Invega, great they finally got the qantity down that seems to really be helping and now after 10 months of all this, they are going to start changing her meds again to Vraylar 2.5mg and up over the weeks and are going to wean her off the Invega sustana which is a 3 month shot. She was asking them 6 months ago to put her on Vraylar.
She was on Vraylar for a short time after one of the hospital visits but she stopped taking them after about 3 weeks, (nothing wrong with me). I keep telling her you know you will have to be taking these everyday no stopping them if you feel better. She says I know, but I have heard that one before.
She is happy though because they finally listened to her and it makes her feel she has a little more control of what happening and her treatment.
By the way Vraylar is very expensive, hopefully we will still be able to get her meds paid for in the future.
Vraylar has no generic as the patent hasn’t run out yet. It’s reportedly quite similar to Abilify (Aripiprazole) same manufacture and similar drug profile. It’s arguably just a tweaking of the chemistry so they can make more money off their research.